# SDR CALA2023052201598

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337261322200
- Condition: Damaged
- Location: Nlg Dr Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A PERMANENT REPAIR AT R/H KEEL BEAM AND NLG DOOR ACTUATOR FITTING AS PER ECRA #5300-02905 PER HAECO LCQ NON ROUTINE 9296 172/42172.
